MAUDE Adverse Event Report: FOCUS SURGERY, INC. SONABLATE; High intensity ultrasound system for prostate tissue ablation

FOCUS SURGERY, INC. SONABLATE; High intensity ultrasound system for prostate tissue ablation
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fistula (1862)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During treatment there is a risk of damage to the rectal wall that can lead to fistula formation.A small fistula may heal with conservative management, though a larger fistula may require intervention to correct.The manufacturer encourages and insists all practitioners to follow the user manual, labeling, warnings, and cautions, and to complete the required training on the best techniques for using the device.
 
Event or Problem Description
On (b)(6) 2026, the manufacturer was made aware that a patient had presented rectourethral symptoms post treatment.Per the information, patient was referred for fistula repair and further evaluation.

Brand Name
SONABLATE
Common Device Name
High intensity ultrasound system for prostate tissue ablation
Manufacturer (Section D)
FOCUS SURGERY, INC.
4000 pendleton way
indianapolis IN 46226
Manufacturer (Section G)
FOCUS SURGERY, INC.
4000 pendleton way
indianapolis IN 46226
Manufacturer Contact
justin fortner
10130 perimeter parkway, suite 410
charlotte, NC 28216
7043324308
MDR Report Key25753121
Report Number2951226-2026-00002
Device Sequence Number16068900
Product Code PLP
UDI-Device Identifier00868108000212
UDI-Public00868108000212
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale